Skip to Main Content

Volume 17 Issue 2 Year 2009

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 17 Issue 2 April 2009

Table of Contents

Articles

Di Asih I Marudani, Tutut Dewi Astuti

Views: 129 | | Language: ID
Published: .
PDF
68-74

Bambang Irawanto, Ikhsan Rizki K.

Views: 126 | | Language: EN
Published: .
PDF
75-81

Isworo Rukmi

Views: 188 | | Language: ID
Published: .
PDF
82-89

Fransisca Biranti, Muhammad Nursid, Bambang Cahyono

Views: 3429 | | Language: ID
Published: .
PDF
90-96

Sri Isdadiyanto

Views: 510 | | Language: ID
Published: .
PDF
97-99

Pardoyo Pardoyo, Listiana Listiana, Adi Darmawan

Views: 823 | | Language: ID
Published: .
PDF
100-104

Maliki Maliki, Ketut Sofjan Firdausi, Wahyu Setia Budi

Views: 1037 | | Language: ID
Published: .
PDF
105-114

Jazi Eko Istiyanto

Views: 361 | | Language: EN
Published: .
PDF
115-120